... would anyone know why and what i can do for it?
Believe it or not, if you can start walking or some other type of activity or regular exercise, it will do several things to speed you thru this. Withdrawal symptoms as all attempts by the body to bypass the damaged signal sender/signal received system that went offline when you added your own opiate. The brain and body have a natural affinity for the opiates and they are trying to bypass that system to get the brain to send some opiate and it can't yet, the system in the brain is still offline. The activity/walking helps produce endorphins, the brain's natural feel good chemicals, they will help make you feel better mentally and physically. This will also reboot the damaged system, regulate your eat/sleep/wake cycle and give you something to do besides suffer. When we don't feel good, we tend to stay at rest, the brain and body need the walking to break that holding pattern. Don't over do the walking, go for 15 minutes in the morning and 15 in the afternoon and increase it a few minutes every few days. You should be at the end of this bad time. Hope you feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Mar 2010 • 2 answers
I'm almost done with my first month of Trinessa, and I just recently started feeling this dull pain?
Posted 29 Aug 2010 • 1 answer
Posted 24 Jul 2011 • 4 answers
Posted 26 Sep 2011 • 3 answers
Posted 31 May 2012 • 1 answer